# SDR UIEA2021050701087

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36132
- Aircraft time: 46,529 hours
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Broken
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SKIN, LH WING INBD AILERON T/E OUTBD EDGE( REPAIR BROKEN SKIN,  LH WING INBD AILERON T/E OUTBD EDGE. SEE J/C ATTACHING SHEET NO. 0237793, 0237794, 0237673 FOR REPAIR DETAIL. CONDITION CHECK IS SATISFACTORY.  )
